A continuous loading solution for spherical elastic-plastic waves of small amplitude

Milne, P.c. and Morland, Leslie (1988) A continuous loading solution for spherical elastic-plastic waves of small amplitude. Journal of the Mechanics and Physics of Solids, 36 (2). pp. 215-236. ISSN 0022-5096

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Pure Connector
Date Deposited: 27 Mar 2015 13:02
Last Modified: 04 Jun 2020 23:44
URI: https://ueaeprints.uea.ac.uk/id/eprint/52884
DOI: 10.1016/S0022-5096(98)90005-9

Actions (login required)

View Item View Item